Advertisement

Studia Logica

, Volume 51, Issue 2, pp 195–214 | Cite as

Quantified extensions of canonical propositional intermediate logics

  • Silvio Ghilardi
Article

Abstract

The quantified extension of a canonical prepositional intermediate logic is complete with respect to the generalization of Kripke semantics taking into consideration set-valued functors defined on a category.

Keywords

Mathematical Logic Computational Linguistic Kripke Semantic Intermediate Logic Propositional Intermediate Logic 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    G. C. Chang, H. J. Keisler, Model theory, III ed. North Holland, 1990.Google Scholar
  2. [2]
    D. Gabbay, Semantical investigations in Heyting's intuitionistic logic, Reidel, 1981.Google Scholar
  3. [3]
    S. Ghilardi, Presheaf semantics and independence results for some non classical first order logics, Archive for Mathematical Logic 29 (1990), 125–136.Google Scholar
  4. [4]
    S. Ghilardi, Incompleteness results in Kripke semantics, Journal of Symbolic Logic, vol. 56, n.2 (1991) pp. 517–538.Google Scholar
  5. [5]
    S. Ghilardi, Modalità e categorie, tesi di dottorato in Matematica, Università degli Studi di Milano (1990).Google Scholar
  6. [6]
    S. Ghilardi, G. Meloni, Completezza per logiche intermedie, Atti degli incontri di logica matematica, vol.II, (1985) pp. 613–620, Università di Siena, Siena.Google Scholar
  7. [7]
    S. Ghilardi, G. Meloni, Modal and tense predicate logic: models in presheaves and categorical conceptualization, Springer LNM 1348, (1988) pp. 130–142.Google Scholar
  8. [8]
    S. Ghilardi, G. Meloni, Relational and topological semantics for temporal and modal predicative logic, Nuovi problemi della logica e della filosofia della scienza, vol. II, CLUEB, Bologna 1991, pp. 59–77.Google Scholar
  9. [9]
    M. Makkai, G. E. Reyes, First order categorical logic, Springer LNM 611, 1977.Google Scholar
  10. [10]
    H. Ono, Model extension theorem and Craig's interpolation theorem for intermediate predicate logics, Reports on mathematical logic 15, (1983) pp. 41–58.Google Scholar

Copyright information

© Kluwer Academic Publishers 1992

Authors and Affiliations

  • Silvio Ghilardi
    • 1
  1. 1.Dipartimento di Matematica “F. Enriques”Università Degli Studi di Milano via CMilanoItaly

Personalised recommendations